Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is Ubicar tablets advisable for treatment of muscle atrophy?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hi Doctor I have been taking Attorwa Statin Tabs 5 mg for last 12 --13 years. I am also suffering from severe pelvic floor muscles weakness. My vitamin D, B6 and B12 are normal. I have developed severe muscle atrophy of thighs and legs. So i am unable to walk for more than half km. Can Ubicar tablets help me out?
Posted Fri, 28 Feb 2014 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 57 minutes later
Brief Answer: Unlikely Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Your atorvastatin tablet may not be related to the pelvic floor weakness. Your suspicion was right as some times Vit d deficiency may cause pelvic floor weakness. However as the Vit D, B6 and B12 level have come normal, they may not be responsible. It would be wise to get a Electro Myography and electro neurography done. That may suggest whether the problem is with the nerve supply or the muscle strength. It is done by an electrophysiologist. Coming to your question proper, Ubicar tablets have mostly anti oxidant effect and may not be useful to improve the strength of the muscles. Instead physiotherapy exercises should be more useful in helping in building the muscle strength. You should be going to the exercises regularly for over 1-2 months to witness the benefits. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor